MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 80/10 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 80/10 PCC MIMX
Model Number MMT-886
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in spain on (b)(6) 2023, the patient reported that the infusion set's tubing came apart close to the site.The site location was patient's abdomen.Moreover, the infusion had been used for one day.Reportedly, the infusions were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 80/10 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16394769
Report Number3003442380-2023-00173
Device Sequence Number6375685
Product Code FPA
UDI-Device Identifier05705244006034
UDI-Public05705244006034
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-886
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/17/2023
Patient Sequence Number1
Patient SexUnknown